# SDR SIMA1751

- Difficulty date: June 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7064588
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PMD - FLT 3056 - HYDRAULIC LEAK DURING FLIGHT AND SUBSEQUENT LOSS OF ALL MAIN HYDRAULIC PRESSURE.  MAINTENANCE FOUND THE NOSE GEAR RETRACTION LINE CRACKED.  HYDRAULIC LINE WAS REMOVED AND REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
